# SDR SIMA200128302

- Difficulty date: October 9, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CORROSION ON THE RIGHT FORWARD EXIT CUTOUT, INSIDE FORWARD LOWER CORNER.  REPAIRED EXIT CUTOUT IAW SAAB REPAIR STATEMENT 340SDS002802 AND STANDARD SRM REPAIR PRACTICES.  (M)
